Turn on thread page Beta
    • Thread Starter
    Offline

    7
    ReputationRep:
    I’ve been on microgynon 30 for about 8 months now and I’m spotting or breakthrough bleeding, my period finished 6 days ago and I don’t know why this is happening, I always take my pill at the same time every single morning. The “bleeding” has been going on for 2 days now. I don’t know what to do
    Posted on the TSR App. Download from Apple or Google Play
    Offline

    20
    ReputationRep:
    Go speak to your GP?
 
 
 
Reply
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: March 13, 2018
Poll
Which accompaniment is best?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.